|sustiva plus combivir
Feb 26, 2004
I just got my first scrip, sustiva and combivir. Is there anything I should be wary of with this combo of drugs? Concerns about lipodystrophy?
Response from Dr. Moyle
The first things to watch out for are nausea (from the AZT in combivir) and the sustiva dreams. After that you may gain 2-4lbs in weight. This regimen was, on average, not associated with fat loss over 80 weeks in one recent study. However, people taking combivir based regimens have been reported to develop lipodystrophy so it is probably not as low risk as say abacavir or tenofovor or ddI with 3TC/FTC. I would suggest sticking with it for now but changing sooner rather than later if in say 2 years time some signs of fat loss are beginning to appear
regards Graeme Moyle
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Tiredness After Getting Fingered Worried I Have HIV
- Give A Male Oral Sex, Can I Get An Std
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.